# SDR SWAA002219

- Difficulty date: November 5, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 49,953 hours, 52,380 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 1U1234
- Condition: Leaking
- Location: Tail Section
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ON CLIMBOUT B-SYSTEM HYD LOW QUANTITY LIGHT ILLUMINATED FOLLOWED BY BOTH LOW PRESSURE LIGHTS.  REMOVED AND REPLACED B-SYSTEM HYD RUDDER MANUAL SHUT-OFF VALVE PER MM.
